Children's Advil Fever Reducer/Pain Reliever, 100mg Ibuprofen (Grape Flavor Oral Suspension, 4 fl. oz. Bottle, Pack of 2)

★★★★★ 4.1 34 Bewertungen

€8.13
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von noticiasdelaquinta.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€8.13
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 05.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von noticiasdelaquinta.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 216771117 Erscheinungsdatum 2026/04/19 Listenpreis €8.13 Modellnummer 216771117
Kategorie

When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol.

  • Includes two 4 fluid ounce bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; Suitable for children ages 2-11
  • HSA and FSA eligible product
Manufacturer Haleon US Services Inc.
Item model number 305731707731
Product Dimensions 1.94 x 2.13 x 5.15 inches; 7.04 ounces
Is Discontinued By Manufacturer No

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.1 von 5
★★★★★
34 Bewertungen | 14 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
77% (26)
4 Sterne
7% (2)
3 Sterne
4% (1)
2 Sterne
2% (1)
1 Stern
10% (3)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.